# SDR SWAA2025011384827

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,855 hours, 30,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT INOP BELOW AFT ENTRY DOOR<[01] RELAMPED ONE EMERGENCY LIGHT BELOW AFT ENTRY DOOR REF AMM 33-51-04. OPS CHECK GOOD.
